Ask an expert
Question

09 Feb 2009

Bleeding
Dear Doc

Im taking herbalife to lose some weight, the first week of taking it my stools was normal. I lose weight very slow. anyway tonight when I had to go to the loo I was a bit constipated and when I was done, I saw the bowl was full of blood. What can this be doc, im very worried. I eat lots of fruit and veggies I have my shakes for breakfast and lunch evening I eat a healthy supper,


Pls advise
Answer 387 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

Please post to CyberDoc.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.